Automorphisms and moduli spaces of varieties with ample canonical class via deformations of abelian covers release_larifb3aoba6zaiyy72ouus7hm

by Barbara Fantechi, Rita Pardini

Published in Communications in Algebra by Informa UK Limited .

Volume 25p1413-1441 (1997)

Archived Files and Locations

There are no accessible files associated with this release. You could check other releases for this work for an accessible version.

"Dark" Archived
Type  article-journal
Stage   published
Year   1997
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0092-7872
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 890fa643-5d06-4919-9929-b95f2957b82b
API URL: JSON